JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON -SCATTERED SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON -SCATTERED SPACES
Li, Zhaowen; Lu, Shizhan;
  PDF(new window)
 Abstract
In this paper, -scattered spaces are introduced, and their characterizations and properties are given. We prove that (X, ) is scattered if and only if (X, , ) is -scattered for any ideal on X.
 Keywords
ideals;scattered spaces;I-scattered spaces;*-isolated points;*-derived sets;*-dense sets;*-closed mappings;topological sums;
 Language
English
 Cited by
 References
1.
G. Artico, U. Marconi, R. Moresco, and J. Pelant, Selectors and scattered spaces, Topology Appl. 111 (2001), no. 1-2, 105-134. crossref(new window)

2.
H. R. Bennett and J. Chaber, Scattered spaces and the class MOBI, Proc. Amer. Math. Soc. 106 (1989), no. 1, 215-221.

3.
G. Bezhanishvili, R. Mines, and P. J. Morandi, Scattered, Hausdorff-reducible, and hereditarily irresolvable spaces, Topology Appl. 132 (2003), no. 3, 291-306. crossref(new window)

4.
Z. Cai, D. Zheng, Z. Li, and H. Chen, I-separability on ideal topological spaces, J. Adv. Res. Pure Math. 3 (2011), no. 4, 85-91. crossref(new window)

5.
J. Dontchev, On Hausdorff spaces via topological ideals and I-irresolute functions, Papers on general topology and applications (Slippery Rock, PA, 1993), 28-37, Ann. New York Acad. Sci., 767, New York Acad. Sci., New York, 1995.

6.
J. Dontchev, M. Ganster, and T. Noiri, Unified operation approach of generalized closed sets via topological ideals, Math. Japon. 49 (1999), no. 3, 395-401.

7.
J. Dontchev, M. Ganster, and D. Rose, Ideal resolvability, Topology Appl. 93 (1999), no. 1, 1-16. crossref(new window)

8.
E. Ekici, On I-Alexandroff and $I_g$-Alexandroff ideal topological spaces, Filomat 25 (2011), no. 4, 99-108. crossref(new window)

9.
S. Fujii, K. Miyazaki, and T. Nogura, Vietoris continuous selections on scattered spaces, J. Math. Soc. Japan. 54 (2002), no. 2, 273-281. crossref(new window)

10.
E. Hatir, A. Keskin, and T. Noiri, A note on strong ${\beta}$-I-sets and strongly ${\beta}$-I-continuous functions, Acta Math. Hungar. 108 (2005), no. 1-2, 87-94. crossref(new window)

11.
E. Hayashi, Topologies defined by local properties, Math. Ann. 156 (1964), 205-215. crossref(new window)

12.
M. Henriksen, R. Raphael, and R. G. Woods, SP-scattered spaces; a new generalization of scattered spaces, Comment. Math. Univ. Carolin. 48 (2007), no. 3, 487-505.

13.
D. S. Jankovic and T. R. Hamlett, New topologies from old via ideals, Amer. Math. Monthly 97 (1990), no. 4, 295-310. crossref(new window)

14.
V. Kannan and M. Rajagopalan, Scattered spaces, Proc. Amer. Math. Soc. 43 (1974), 402-408. crossref(new window)

15.
V. Kannan and M. Rajagopalan, Scattered spaces II, Illinois J. Math. 21 (1977), no. 4, 735-751.

16.
A. Keskin, T. Noiri, and S. Yuksel, Idealization of a decomposition theorem, Acta Math. Hungar. 102 (2004), no. 4, 269-277. crossref(new window)

17.
K. Kuratowski, Topology, Academic Press, New York, 1966.

18.
Z. Li and F. Lin, On I-Baire spaces, Filomat 27 (2013), no. 2, 301-310. crossref(new window)

19.
M. N. Mukherjee, B. Roy, and R. Sen, On extensions of topological spaces in terms of ideals, Topology Appl. 154 (2007), no. 18, 3167-3172. crossref(new window)

20.
R. L. Newcomb, Topologies which are compact modulo an ideal, Ph.D. thesis, University of Cal. at Santa Barbara, 1967.

21.
V. Renuka Devi, D. Sivaraj, and T. Tamizh Chelvam, Codense and completely codense ideals, Acta Math. Hungar. 108 (2005), no. 3, 197-205. crossref(new window)

22.
R. Vaidyanathaswamy, The localisation theory in set topology, Proc. Indian Acad. Sci. 20 (1944), 51-61.